# SDR GAIA9754

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94258
- Make and model: Cvac 240D
- Aircraft serial: 119
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 184 - CVG TO PIT - FORWARD CARGO FIRE WARNING LIGHT CAME ON IN FLIGHT, AND WOULD NOT EXTINGUISH UNTIL COCKPIT HEATER WAS TURNED OFF.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  (M)
